# SDR SWAA2022030174144

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 141A81122
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT SILL; THESHOLD SUPPORT ANGLE LBL 62 HAS CORROSION. / REMOVED CORROSION FROM L-1 DOOR CUTOUT SILL THESHOLD SUPPORT ANGLE LBL 62; ORIGINAL MATERIAL THICKNESS 0.050'. REMAINING MATERIAL THICKNESS 0.034' MAT MATERIAL LOSS OF .016'; FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 STEP 4.B. REMOVED AND REPLACED L-1 DOOR THRESHOLD SUPPORT ANGLE LBL 62 IAW SRM 51-40-02-06-0 AND DWG #141A8110 REV A TAG:WN:7821 P/N:7530973 141A8112-2
